# SDR QXEA9600372

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N450US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11101
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Beam
- Condition: Cracked
- Location: Fwd Press Blkhd
- Part time: 37,114 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CRACK NOTED IN THE FORWARD PRESSURE BULKHEAD BEAM V, CRACK RUNS BETWEEN TWO FASTENERS AT THE BULKHEAD CENTERLINE.  CRACK NOTED DURING C-CHECK (NR 100-33).  CRACK REPAIRED I/A/W E.A. 28-53-393.   AIRCRAFT RETURNED TO SERVICE.
